# SDR AALA202511287314

- Difficulty date: October 18, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 75,731 hours, 29,489 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277000
- Part serial: 676
- Condition: Defective
- Location: Zone 800
- Part time: 75,731 hours, 29,489 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY EXIT DOOR 834 DAMPER AND EMERGENCY OPERATION CYLINDER PERCUSION MECHANISM KNURLED SCREW DOES NOT OPERATE CORRECTLY. REPLACED DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-22-14.
